I am praying for shrinkage and to a much lesser degree no change. The drug sounds pretty tolerable and you are strong. You also sound well.
Sending you my prayers for healing and strength,
My next scan is on June 23. I am hoping for no progression or change. I did read some of Jeff’s old posts on Taxotere. It seems to be pretty well tolerated, although it does make a lot of people lose their hair.
When is your next scan? What are your current meds? I just started back on Gemcitabine and Xeloda this week. I know what you mean about feeling wiped out. I can’t believe the change I feel just since last week. I’m having a hard time just getting myself up to get something to eat. I’m going to pray that there is no progression in your next scan, or better yet I’m gonna ask for some shrinkage! Gonna send good thoughts and prayers your way Lisa.
Lisa…Crossing my fingers for absolutely, totally, no further growth. You probably have already perused some of the other postings with Taxotere. Several of our members have been on this regiment and they have shared some of their experiences. When is your next scan?
I too find it hard to pace myself. When you feel good, you feel good. It is so easy to go overrboard.
I am losing my hair on xeloda…not bald, just thin. The funny thing is the steroids are giving me a mustache. So thinning on top, becoming a man on the face. I thought if I lost all my hair, I would dye the regrowth bright pink. Just a thought. Sometimes I just want to go crazy.
I hope your scan shows NO GROWTH. I will keep you in my thoughts.